Existence of positive solutions for a multi-point four-order boundary-value problem

LE XUAN TRUONG, PHAN DINH PHUNG

Electronic Journal of Differential Equations, Vol. 2011, No. 129, pp. 1–10.

ISSN: 1072-6691.

URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu ftp ejde.math.txstate.edu

Abstract

The article shows sufficient conditions for the existence of positive solutions to a multi-point boundary-value problem for a fourth-order differential equation. Our main tools are the Guo-Krasnoselskii fixed point theorem and the monotone iterative technique. We also show that the set of positive solutions is compact.